# SDR MTNA20250729001

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 38,665 hours, 35,898 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO'S OXYGEN MASK WOULD NOT TEST PROPERLY. MX: RAI #2 CREW OXTGEN MASK STOAGE COMPARTMENT IAW BE AEROSPACE MM 35-10-87.
